| Model Number |
DTBA1D4 |
| Medical Device Problem Codes |
Failure to Deliver Shock/Stimulation (1133); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during use of the cardiac resynchronization therapy defibrillator (crt-d), the supra ventricular tachycardia (svt)-st episode was noted to appear similar to the treated fast ventricular tachycardia (vt) episode and was indicated as potential for inappropriate withholding. the crt-d remains in use. it was also reported that the right ventricular (rv) lead triggered a warning for low rvtip to rvcoil impedance, additionally the rv lead appeared to be intermittently undersensing. the rv lead remains in use. no patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: 419688.Lead.Implanted: (b)(6) 2018.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.